Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Elwes, R orcid.org/0000-0002-6752-5501 and Sturman, R (2020) Developing computational mathematics provision in undergraduate mathematics degrees. MSOR Connections. ISSN 1473-4869 (In Press)

Goldstein, LH, Robinson, EJ, Mellers, JDC et al. (182 more authors) (2020) Cognitive behavioural therapy for adults with dissociative seizures (CODES): a pragmatic, multicentre, randomised controlled trial. The Lancet Psychiatry, 7 (6). pp. 491-505. ISSN 2215-0366

Elwes, R orcid.org/0000-0002-6752-5501 (2020) Evolving Shelah-Spencer Graphs. Mathematical Logic Quarterly. ISSN 0942-5616 (In Press)

Goldstein, LH, Robinson, EJ, Reuber, M orcid.org/0000-0002-4104-6705 et al. (180 more authors) (2019) Characteristics of 698 patients with dissociative seizures: A UK multicenter study. Epilepsia, 60 (11). pp. 2182-2193. ISSN 0013-9580

Barmpalias, G, Elwes, R and Lewis-Pye, A (2018) Minority population in the one-dimensional Schelling model of segregation. Journal of Statistical Physics, 173 (5). pp. 1408-1458. ISSN 0022-4715

Barmpalias, G, Elwes, R and Lewis-Pye, A (2016) Unperturbed Schelling Segregation in Two or Three Dimensions. Journal of Statistical Physics, 164 (6). pp. 1460-1487. ISSN 0022-4715

Barmpalias, G, Elwes, R and Lewis-Pye, A (2015) Tipping Points in 1-dimensional Schelling Models with Switching Agents. Journal of Statistical Physics, 158 (4). 806 - 852. ISSN 0022-4715

This list was generated on Sun Aug 9 20:51:36 2020 BST.